Started paxil ten days ago and got my period now when I wasn't expecting it yet for another week or so is this dangerous I'm especially scared cause I take xarelto for a dvt
A less common side effect is "menstrual changes".
Do let your Dr. know.
Theresa, honey, you need to report this to your doctor(s). Anti-depressants can cause menstrual changes, depression and anxiety can cause changes, and there's a slight risk when you combine these two drugs of excessive bleeding.
If you have a psychiatrist prescribing medications and a GP prescribing medications you MUST be absolutely SURE that they both know what other medications you're taking.
Go call your doctor(s), okay??
Hang tight!! Barb
More than likely is the stress you have been thru the last few weeks or so. That throws my period off a lot, and probably has you, too. At least you are having one, sometimes mine comes so late I wonder if i might be pregnant.
As well as speaking to your doctor, which has already been suggested, I always look up my medications on medical sites. I will look at more than one sometimes to see what is being said about the purpose/purposes for the med., the possible side effects from the mild to the severe and maybe other information that you might find useful. There are things you can learn on the internet and by speaking to others about a medication that you may not learn from your doctor. At least that has been my experience. You're doing good to ask others about it like you are doing on this site. I'm a strong believer that "knowledge is power." Hope it all works out well for you. rvnew
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Apr 2013 • 2 answers
Updated 24 Oct 2013 • 2 answers
Updated 2 Dec 2014 • 3 answers
Updated 30 Dec 2018 • 2 answers
Updated 8 Aug 2018 • 1 answer